# SDR 2021F00226

- Difficulty date: August 9, 2021
- Submitted: August 9, 2021
- Operation: General aviation
- Aircraft: N560QS
- Make and model: Cessna 680A
- Aircraft serial: 680A0110
- Aircraft time: 3,618 hours, 2,399 cycles
- System (JASC): 5343 · Fuselage, Landing Gear Attach Fittings
- Part: Fitting
- Condition: Gouged
- Location: Mlg Actuator
- Part time: 3,618 hours, 2,399 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT-HAND MAIN LANDING GEAR ACTUATOR ATTACH FITTING GOUGE.
